# SDR 02FDEA00581

- Difficulty date: August 10, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 37,193 hours, 25,682 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: 355944255
- Condition: Out Of Position
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY HEAT WARNING LIGHT CAME ON IN CLIMB.  RAN LOWER AFT HEAT CHECKLIST.  AFTER TURNING OFF NR 3 BLEED, LOWER AFT BODY HEAT LIGHT WENT OUT.  TESTED SYSTEM, TEST OK.  RETURNED TO MEM.  FOUND ONE LOOP TOUCHING STRUCTURE.  REPOSITIONED LOOP.  RAN ENGINES AND OPS CHECKED SYSTEM.  CHECKS OK.  NO LEAKS NOTED.  REPLACED LOOP M365 SECTION 48R.  OPS AND LEAK CHECK OK.
